# SDR VNAA202509250025

- Difficulty date: August 7, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N526EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10304
- Aircraft time: 33,221 hours, 25,824 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035655003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ALONG EXTERNAL FACE OF FLOOR SILL BTW FS1000-FS1051.30 AT SURROUND STRUCTURE OF AFT BAGGAGE-BAY DOOR.  DUE TO EXCESSIVE CORROSION  MUST BE REPLACED PER CRJ 700 SRM 51-21-06-001-001-A01 AND SILL, LOWER BTW FS1000-FS1051.30 AT SURROUND STRUCTURE OF AFT BAGGAGE-BAY DOOR WAS REPLACED PER CRJ-700 SRM 51-42-06-001-001-A01. SRM 51-42-21-001-001-A01  AND SRM 51-42-13-001-001-A01
